MathSciNet Relay Station
MathSciNet bibliographic data
MR343304 57E15
Kim, Soon Kyu; Pak, Jingyal Isotropy subgroups of torus $T\sp{n}$-actions on $(n+2)$-manifolds. Michigan Math. J. 20 (1973), 353–359.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement